# SDR CALA2016051800315

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 51,117 hours, 18,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD1701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL LIGHTS ABOVE FWD & AFT RT OVERWING EXIT DOORS ARE INOPERATIVE, INTERIOR LIGHTS.  R & R EEPL BATTERY PACK IAW AMM 31-51-06-960-804.  OPERATIONAL TEST PERFORMED IAW AMM 33-51-00-710-801.  OPERATIONAL CHECK WAS GOOD.
